# SDR UPS05844289

- Difficulty date: April 10, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 71,603 hours, 27,023 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 C-PIT DOOR UPPER AFT CORNER HAS CRACK IN FIRST FASTENER HOLE ABOVE FITTING ATTACH LIP UNDER INTERIOR SKIN.  REPAIRED C-PIT DOOR IAW DC-8 SRM 52-2-0 FIG 2.
